Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A simpler proof that compact metric spaces are supercompact

Author: Charles F. Mills
Journal: Proc. Amer. Math. Soc. 73 (1979), 388-390
MSC: Primary 54E45
MathSciNet review: 518526
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simpler proof that every compact metric space is supercompact.

References [Enhancements On Off] (What's this?)

  • [1] Murray G. Bell, Not all compact Hausdorff spaces are supercompact, General Topology and Appl. 8 (1978), no. 2, 151–155. MR 0474199
  • [2] Murray G. Bell and Jan van Mill, The compactness number of a compact topological space. I, Fund. Math. 106 (1980), no. 3, 163–173. MR 584490
  • [3] Jan van Mill, In memoriam: Eric Karel van Douwen (1946–1987), Topology Appl. 31 (1989), no. 1, 1–18. MR 984100,
  • [4] E. K. van Douwen, Special bases for compact metric spaces, Fund. Math. (to appear).
  • [5] Contributions to extension theory of topological structures, Proceedings of the Symposium held in Berlin, August 14–19, vol. 1967, VEB Deutscher Verlag der Wissenschaften, Berlin, 1969. MR 0244955
  • [6] C. F. Mills, Compact groups are supercompact (to appear).
  • [7] M. Strok and A. Szymanski, Compact metric spaces have binary bases, Fund. Math. 89 (1975), no. 1, 81–91. MR 0383351

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E45

Retrieve articles in all journals with MSC: 54E45

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society